# SDR VNAA20240604

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R13425
- Condition: Damaged
- Location: Lt Aileron
- Part time: 19,310 hours, 17,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB PCU OUTPUT LINK HINGE FITTING ON AILERON SIDE HAS DAMAGE 0.5" LONG BY 0.050 WIDE.  BLENDED OUT DAMAGED IAW CRJ 900 SRM 51-12-00 USING A 20:1 TRANSITION RATIO. ROTO-PEENED REWORKED AREA IAW CRJ 700/- 900 SRM 51-24-11 PER REO 690-57-61-319. USED TUNGSTEN CARBIDE 9/16 X 1.25 IN. DOUBLE ROW FLAPPER. ALMEN TYPE "A" GRADE 1 TEST STRIP (LOT 034438-- 36) USED A 3M MAGNETIC BASE WITH 3M CORRECTION AT 3000 RPM AND INTENSITY OF 0.008 TO DETERMINE A WORK TIME OF 5 MINUTES - 50 SECONDS. APPLIED ALODINE, PRIMED, AND PAINTED, REPAIRED AREA. PER SDIR 690-57-319, NO SPECIAL INSPECTIONS REQUIRED FOR CONTINUED AIRWORTHINESS.
